# SDR SPAA2014112000010

- Difficulty date: October 24, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AFT FLANGE OF FLOORBEAM BS 947 , RBL 48. REPAIRED IAW INSTRUCTIONS GIVEN IN EO R22529 1-053-008-032.
